Über die Hundekurven mit konstantem Schielwinkel.

Walter Wunderlich

Monatshefte für Mathematik (1957)

  • Volume: 61, page 277-311
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wunderlich, Walter. "Über die Hundekurven mit konstantem Schielwinkel.." Monatshefte für Mathematik 61 (1957): 277-311. <http://eudml.org/doc/177026>.

author = {Wunderlich, Walter},
journal = {Monatshefte für Mathematik},
keywords = {analytic geometry, projective geometry},
pages = {277-311},
title = {Über die Hundekurven mit konstantem Schielwinkel.},
url = {http://eudml.org/doc/177026},
volume = {61},
year = {1957},

AU - Wunderlich, Walter
TI - Über die Hundekurven mit konstantem Schielwinkel.
JO - Monatshefte für Mathematik
PY - 1957
VL - 61
SP - 277
EP - 311
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/177026
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.